S-K-nonsingular Modules

  • Farhan Dakhil Shyaa Department of Mathematics University of Al-Qadisiyah, College of education,Al-Qadisiya,Iraq,
  • Inaam Mohammed Ali Hadi Department of Mathematics University of Baghdad, College of Education for Pure Sciences (Ibn-Al-Haitham), University of Baghdad, Iraq
Keywords: Nonsingular modules, S- K-nonsingular modules

Abstract

In this paper, we introduce a type of modules, namely S-K-nonsingular modules, which is a generalization of K-nonsingular modules. A comprehensive study of these classes of modules is given.

Published
2021-04-30
How to Cite
Shyaa, F. D., & Hadi, I. M. A. (2021). S-K-nonsingular Modules. Iraqi Journal of Science, 62(4), 1314-1320. https://doi.org/10.24996/ijs.2021.62.4.27
Section
Mathematics